MathSciNet Relay Station
MathSciNet bibliographic data
MR1881874 76N10 (35Q35 76V05)
Gosse, L. Existence of $L\sp \infty$ entropy solutions for a reacting Euler system. Port. Math. (N.S.) 58 (2001), no. 4, 473–484.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement